# SDR 20000620SH015

- Difficulty date: May 30, 2000
- Submitted: June 20, 2000
- Operation: General aviation
- Aircraft: N99TH
- Make and model: Beech B-99
- Aircraft serial: U155
- Engine: Pwa PT6A27
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 3013102
- Condition: Missing
- Location: Pt Disk
- Stage of operation: TO
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, PILOT FELT AIRCRAFT SHUDDER, RETURNED TO FIELD WITHOUT ANY DAMAGE TO AIRCRAFT.  UPON INVESTIGATION ON ENGINE, FOUND 2 INCH SQUARE AREA MISSING FROM EXHAUST.  UPON FURTHER INVESTIGATION, FOUND PORTION OF POWER TURBINE BLADE MISSING.  THIS ENGINE HAD 339.1 HOURS SINCE POWER SECTION WAS DISASSEMBLED FOR POWER TURBINE BLADE INSPECTION.  (X)
